Genetic Algorithms: Principles of Natural Selection Applied to Computation

Stephanie Forrest

Science, New Series, Vol. 261, No. 5123. (Aug. 13, 1993), pp. 872-878.

Stable URL:

Science is currently published by American Association for the Advancement of Science.

Your use of the JSTOR archive indicates your acceptance of JSTOR's Terms and Conditions of Use, available at JSTOR's Terms and Conditions of Use provides, in part, that unless you have obtainedprior permission, you may not download an entire issue of a journal or multiple copies of articles, and you may use content inthe JSTOR archive only for your personal, non-commercial use.

Please contact the publisher regarding any further use of this work. Publisher contact information may be obtained at

Each copy of any part of a JSTOR transmission must contain the same copyright notice that appears on the screen or printedpage of such transmission.

The JSTOR Archive is a trusted digital repository providing for long-term preservation and access to leading academicjournals and scholarly literature from around the world. The Archive is supported by libraries, scholarly societies, publishers,and foundations. It is an initiative of JSTOR, a not-for-profit organization with a mission to help the scholarly community takeadvantage of advances in technology. For more information regarding JSTOR, please contact [email protected].

http://www.jstor.orgTue Mar 11 01:14:46 2008

You have printed the following article:

Genetic Algorithms: Principles of Natural Selection Applied to ComputationStephanie ForrestScience, New Series, Vol. 261, No. 5123. (Aug. 13, 1993), pp. 872-878.Stable URL:

This article references the following linked citations. If you are trying to access articles from anoff-campus location, you may be required to first logon via your library web site to access JSTOR. Pleasevisit your library's website or contact a librarian to learn about options for remote access to JSTOR.

References and Notes

43 A Closed Set of Normal Orthogonal FunctionsJ. L. WalshAmerican Journal of Mathematics, Vol. 45, No. 1. (Jan., 1923), pp. 5-24.Stable URL:


NOTE: The reference numbering from the original has been maintained in this citation list.